# SDR QXEA2011022100179

- Difficulty date: February 16, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 4,946 hours, 5,683 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 4851
- Condition: Failed
- Location: Ahru
- Part time: 4,941 hours, 5,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL CAUTION LIGHT ILLUMINATED IN CRUISE.  RAN CHECKLIST SLOWED TO 200 KTS AND DIVERTED.  CAPTAIN'S PFD AND MFD HAD "ATT FAIL ",  "HDG FAIL", "IVSI FAIL" RED MESSAGED.  FAILURE OCCURED AT 25,000 WITH -43 DEGREE C OAT. LANDING UNEVENTFUL. PERFORMED A CLEANING OF NR 1 AND NR 2 PITOT/STATIC SYS.  C/W LEAK TEST IAW TC 6341102.  ALL CHECKS GOOD.  REPLACED NR 1 AHRU IAW TC 63421010.  ALL CHECKS GOOD. RETURNED TO SERVICE.
